# SDR AALA201704199016

- Difficulty date: April 17, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737823
- Aircraft serial: 31242
- Aircraft time: 3,040 hours, 1,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT RT FWD OF GALLEY EMERGENCY LT ASSY BROKEN. REPLACED EMERGENCY LT ASSY PER M/M 33-31-01, LT ASSY OPS TEST OK. THE AIRCRAFT WAS NOT GROUNDED.
